Acneiform Eruption following Anti-TNF-a Treatment: A Report of 3 Cases

January 2008 | Volume 7 | Issue 1 | Case Report | 69 | Copyright © 2008

Grace Sun MD, Carina A. Wasko MD, Sylvia Hsu MD

Abstract

Tumor necrosis factor-alpha (TNF-?) antagonists are used to treat many autoimmune disorders including Crohn’s disease, ulcerative colitis, rheumatoid arthritis, and more recently, psoriasis. The adverse effects of the treatment regimen for psoriasis are not as well documented as those for Crohn’s disease and rheumatoid arthritis. We report the development of acne vulgaris in 3 patients with psoriasis after initiating anti-TNF-? therapy.

Purchase Original Article

Purchase a single fully formatted PDF of the original manuscript as it was published in the JDD.

Download the original manuscript as it was published in the JDD.

Contact a member of the JDD Sales Team to request a quote or purchase bulk reprints, e-prints or international translation requests.

To get access to JDD's full-text articles and archives, upgrade here.

Save an unformatted copy of this article for on-screen viewing.

Print the full-text of article as it appears on the JDD site.

→ proceed | ↑ close

Related Articles